BibTeX record journals/jscic/ZhangSB14

download as .bib file

@article{DBLP:journals/jscic/ZhangSB14,
  author    = {Hong Zhang and
               Adrian Sandu and
               S{\'{e}}bastien Blaise},
  title     = {Partitioned and Implicit-Explicit General Linear Methods for Ordinary
               Differential Equations},
  journal   = {J. Sci. Comput.},
  volume    = {61},
  number    = {1},
  pages     = {119--144},
  year      = {2014},
  url       = {https://doi.org/10.1007/s10915-014-9819-z},
  doi       = {10.1007/s10915-014-9819-z},
  timestamp = {Wed, 14 Nov 2018 10:17:01 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jscic/ZhangSB14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier